# SDR G41A2025122800836

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: General aviation
- Aircraft: N975LV
- Make and model: Lear 60LEAR
- Aircraft serial: 60127
- Aircraft time: 120,480 hours, 8,332 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Faulted
- Location: Zone 300
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DEPARTED KIAD HEADING TO KJAX, IN FLIGHT, TRIMMING THE HORIZONTAL STABILIZER, BOTH PRIMARY AND SECONDARY TRIM WERE INTERMITTENT, EVENTUALLY BECAME INOPERATIVE. THE CREW DIVERTED AND LANDED SAFELY INTO KVQQ MAINTENANCE WAS CALLED TO INVESTIGATE THE ISSUE. NO CAUSE TO THE STAB TRIM FAILURE HAS BEEN DETERMINED.  OPEN
